Localization proof of the Bakry-Ledoux isoperimetric inequality and some applications

Research output: Contribution to journalArticlepeer-review

3 Scopus citations

Abstract

A Gaussian-type isoperimetric inequality due to D. Bakry and M. Ledoux is proved by means of the localization lemma of Lovász and Simonovits, Some applications on sharp large deviations are given.

Original languageEnglish (US)
Pages (from-to)308-314
Number of pages7
JournalTheory of Probability and its Applications
Volume47
Issue number2
DOIs
StatePublished - 2003

Keywords

  • Isoperimetric inequality
  • Large deviations
  • Localization

Fingerprint Dive into the research topics of 'Localization proof of the Bakry-Ledoux isoperimetric inequality and some applications'. Together they form a unique fingerprint.

Cite this